# SDR UPS06847012

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,939 hours, 51,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tripler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 INTERNAL TRIPLER BROKEN INSIDE LT CTR L/E LWR SURFACE, BETWEEN PANELS 522A & 520B AT XFS 409.  REMOVED, FABRICATED AND INSTALLED DOUBLER AND TRIPLER IAW SRM 51-1-20D, 51-03-00, 57-03-00-0 FIG 13 AND DWG 5769589.
